# SDR DALA2021032401753

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION FOUND ON DOOR STOP FITTING 2 OPEN HOLE 1 UPPER OUTBOARD. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON HOLE ON DOOR STOP FITTING 1, HOLE 4 AT FR.68RH AS PER A320 SRM 53-41-12. (1762817)
